Hi, Everamen, and welcome! I'm so glad you found us and joined in. Well, I just googled a few of your meds and saw that Savella, Sertraline, and Amitryptline all can cause sweating. You also might want to look into the possiblilty of Serotonin Syndrome. There is information in the link called Fibro 101...the second thread on the forum. Excessive sweating is one of the symptoms. You should talk to your doctor about this because your body is trying to tell you something.
As I mentioned above, check out Fibro 101. There are good links about fibromyalgia and you will learn a lot there. I'm still learning things and I've had this illness for nearly 25 years.
I'm looking forward to getting to know you better. Don't hesitate to ask questions because we are here to help you. Hope to hear more from you soon!
Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma, Scoliosis
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7